JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 57
A Sufficient Condition for Starlikeness of Analytic Functions of Koebe Type

    Authors: Muhammet Kamali, Hari M. Srivastava,  
    Keywords: Differential inequalities, $n$-fold symmetric functions, analytic functions of Koebe type, starlike functions, strongly starlike functions, Jack's Lemma.  
    Date Received: 18/04/04  
    Date Accepted: 25/05/04  
    Subject Codes:

Primary 30C45; Secondary 30A10, 30C80.

    Editors: Themistocles M. Rassias,  

By making use of Jack's Lemma as well as several differential and other inequalities (and parametric constraints), the authors derive sufficient conditions for starlikeness of a certain class of n-fold symmetric analytic functions of Koebe type. Relevant connections of the results presented here with those given in earlier works are also indicated.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login